# SDR DALA2022040602357

- Difficulty date: April 3, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,592 hours, 22,949 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 CORROSION ON CARGO TRACK AT FWD CARGO COMPARTMENT, STA. 620, RBL 22. CORRECTIVE ACTION: SUMMARY OF NRC 00160 PLATE TRACK AT FWD CARGO COMPARTMENT, STA. 620, RBL 22 WAS REPLACED PER B757-200 SRM. (2181631)
